Method of Lines for Parabolic Equations with Dynamical Boundary Conditions
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 275
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a8,
author = {Kr. Zlateva},
title = {Method of {Lines} for {Parabolic} {Equations} with {Dynamical} {Boundary} {Conditions}},
journal = {Mathematica balkanica},
pages = {275},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a8/}
}
Kr. Zlateva. Method of Lines for Parabolic Equations with Dynamical Boundary Conditions. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 275. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a8/